# SDR WTAA970172

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 622800200
- Condition: Chafed Wires
- Location: Nlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - INTERMITTENT NOSE GEAR INTRANSIT LIGHT ILLUMINATION REPORTED.  MAINTENANCE REPAIRED WIRES ON UPLOCK MICROSWITCH. PERFORMED GEAR SWING.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
